# SDR ASAA2024060350203

- Difficulty date: June 3, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A987210
- Condition: Corroded
- Location: Bs 967-986 Rbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR TO STA 986 FLOOR STRUCTURE FOUND FLOOR SUPPORT @ STA 967-STA 986 RBL 16 TO HAVE CORROSION. P/N 140A9872-10. GROUNDED - YES. REMOVED AND REPLACED (INSTALLED) NEW FLOOR SUPPORT AT STA 967-986 RBL 16 I.A.W B737-800 SRM 51-40-02 AND PER BAC DWG 140A9870 REV-. ORIGINAL MAT THICKNESS .080, MAT REMOVED .080, MAT REMAINING .000. OUT OF LIMITS DUE TO NO LIMITS GIVEN. 100% MATERIAL LOSS.
